# SDR UIEA2022053100562

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 102,413 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pca
- Part number: 2828001011
- Part serial: 23462348
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH LEFT AND CENTER HYD SYS DEPRESSURIZED LEFT INBOARD AILERON FLOATS UP DURING LEVEL FLIGHT RESULTING IN HARD LEFT ROLL. FOUND LEFT INBOARD AILERON INBOARD & OUTBOARD PCA'S LEAKING AT SCRAPPER SEALS. REMOVED AND REPLACED O/B PCA IAW B767 AMM 27-11-48. STEPS K1-M5 NEED C/W. REF LP 1506539, ITEM 17 FOR OPS/LEAK CHECK. LOGPAGE 1506539, ITEM 17: PERFORMED OPS, LEAKS AND RIG CHECKS OF THE L/H I/B AILERON IAW B767-300 AMM 27-11-48. ALL CHECKS GOOD.
